# SDR HEEA0010419

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 7610608000049
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R ROTOR DAMPER INNER BUSHING CAVITY OVERSIZED.
